The Community for Technology Leaders
RSS Icon
Subscribe
Issue No.03 - March (1970 vol.19)
pp: 239-248
ABSTRACT
An algorithm for obtaining all simple disjunctive decompositions of a switching function is described. The algorithm proceeds by testing for all decompositions with a bound set of size two. Under given conditions, this test for a pair of variables will show that some larger bound sets, containing the two variables for which the test was conducted, cannot yield a decomposition. The remaining bound sets require further testing. Thus this algorithm differs from existing techniques in that it attempts to test fewer bound sets at the expense of additional analysis. The relative merit of this algorithm is discussed.
INDEX TERMS
Characterization constant, decomposition algorithm, decomposition graph, mod 2 canonical form, mod 2 map, simple disjunctive decompositions, switching functions.
CITATION
V.Y.-S. Shen, A.C. McKellar, "An Algorithm for the Disjunctive Decomposition of Switching Functions", IEEE Transactions on Computers, vol.19, no. 3, pp. 239-248, March 1970, doi:10.1109/T-C.1970.222903
18 ms
(Ver 2.0)

Marketing Automation Platform Marketing Automation Tool